Benutzer: Gast  Login
Dokumenttyp:
Zeitschriftenaufsatz 
Autor(en):
Ueltzhöfer, F.A.J. 
Titel:
On non-parametric estimation of the Lévy kernel of Markov processes 
Abstract:
We consider a recurrent Markov process which is an Itô semi-martingale. The Lévy kernel describes the law of its jumps. Based on observations X(0) , X(∆), . . . , X(n∆), we construct an estimator for the Lévy kernel’s density. We prove its consistency (as n∆ → ∞ and ∆ → 0) and a central limit theorem. In the positive recurrent case, our estimator is asymptotically normal; in the null recurrent case, it is asymptotically mixed normal. Our estimator’s rate of convergence equals the non-para...    »
 
Zeitschriftentitel:
Stochastic Processes and their Applications 
Jahr:
2013 
Band / Volume:
123 
Heft / Issue:
10 
Seitenangaben Beitrag:
3663–3709 
Reviewed:
ja 
Sprache:
en 
TUM Einrichtung:
Lehrstuhl für Mathematische Statistik 
Format:
Text